Sa lupit-lakas tag team ng
Ibuprofen + Paracetamol,
durog and iba't-ibang pain.

Power over pain


How to take Alaxan FR

Take 1 capsule every 6 hours or as directed by your doctor.


For adults and children 12 & up


Do not take more than directed.
Do not take longer than 10 days.

Alaxan FR is available in
all drugstores nationwide


About Alaxan FR

Alaxan, Alaxan FR generic name

Alaxan, Alaxan FR

Product Details

Brand Name Alaxan, Alaxan FR
Format Tablet and Capsule

What is the medicine used for?

Ibuprofen + Paracetamol (Alaxan and Alaxan FR) is used for the relief of mild to moderately severe pain of muscoskeletal origin such as muscle pain (myalgia), arthritis sprain, strain, backache and stiff neck.

Ibuprofen + Paracetamol (Alaxan and Alaxan FR) is also used for the relief of tension headache, dysmenorrhea, toothache, pain after tooth extraction and minor surgical operations.

Paracetamol in the formulation of Alaxan and Alaxan FR can help reduce fever.

What is in the medicine?

Each tablet/capsule contains:


Ibuprofen 200 mg


Paracetamol 325 mg

The product contains a combination of ibuprofen and paracetamol. Ibuprofen belongs to a group of medicines called nonsteroidal anti-inflammatory drugs (also known as NSAIDs). Like other NSAIDs, ibuprofen works by changing the body’s chemical response to pain, swelling and fever resulting in relief of symptoms of inflammation (e.g. swelling, redness) and relief of pain and/or fever. Paracetamol is a fever reducer and pain reliever.

How much and how often should you use this medicine?

Like other NSAIDs, the lowest effective dose of ibuprofen + paracetamol should be used for the shortest possible time. This medicine is given orally (by mouth). Adults and Children 12 years and older: 1 tablet or capsule every 6 hours as needed or as directed by a doctor.

Do not take more than directed.

Do not take longer than 10 days, unless directed by a doctor.


ASC Ref. Codes: U021P101917A, U197P082517A, U184P082517A, U181P082517A, U189P082517A, U191P082517A, U204P082517A, U178P082517A, U197P082517A, U184P082517A, U012P111717A.

If symptoms persist, consult your doctor.

About Unilab

Alaxan FR is a product of Unilab, the biggest pharmaceutical and healthcare company in the Philippines, with presence in ten countries in the region, including Indonesia, Thailand, Vietnam, Singapore and China.

Unilab’s portfolio of more than 350 brands includes some of the biggest prescription and consumer healthcare in the Philippines.

Its biggest prescriptions segments are the cardiovascular, anti-infective, and endometabolic categories. On the other hand, some of Unilab’s well-known consumer brands are Alaxan FR, Ceelin, Enervon, Biogesic, Solmux, Neozep, and Myra E.

Unilab has also made available personal care products which includes Myra, pH Care, and Celeteque lines.

For more information about Unilab, please visit www.unilab.com.ph

BE #UNSTOPPABLE

Select a pain to beat
Human-Menu-Body